Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Analytic ultradistributions


Author: B. Stanković
Journal: Proc. Amer. Math. Soc. 123 (1995), 3365-3369
MSC: Primary 46F10; Secondary 46F05
DOI: https://doi.org/10.1090/S0002-9939-1995-1291792-9
MathSciNet review: 1291792
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition that an ultradistribution, of Beurling or Roumieu type, which is defined on an open set $ \Omega \subset {\mathcal{R}^n}$ is a real analytic function is given. This result is applied to different problems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46F10, 46F05

Retrieve articles in all journals with MSC: 46F10, 46F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1995-1291792-9
Article copyright: © Copyright 1995 American Mathematical Society